MathSciNet Relay Station
MathSciNet bibliographic data
MR1971906 (2004c:46134) 46L85 (46L05 46L35)
Winter, Wilhelm Covering dimension for nuclear $C\sp *$-algebras. J. Funct. Anal. 199 (2003), no. 2, 535–556.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement